# SDR SWAA2019080635669

- Difficulty date: July 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146A5900
- Condition: Corroded
- Location: Bs 753-893
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INNER CHORD CORRODED BETWEEN BS. 753 TO BS. 893, RBL 63.    / R&R INNER CHORD PER SRM & DWG.
